# SDR DALA2022061704225

- Difficulty date: June 15, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,309 hours, 29,409 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2278352) DURING INSPECTION FOUND CORROSION ON FLOOR STRUCTURE STRAPS BTW STA 1016 TO 1037 AND RBL 37 TO LBL 37 AT CABIN STRUCTURE WET AREA. FLOOR STRUCTURE STRAPS BTW STA 1016 TO 1037 AND RBL 37 TO LBL 37 AT CABIN STRUCTURE WET AREA WERE REPLACED PER B737-800 SRM 51-40-02-0G PAR. 4.
